# SDR ASAA0852937

- Difficulty date: May 7, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,895 hours, 844 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: A/Con Sys
- Part time: 2,895 hours, 844 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ILLUM ON RECALL BITE CHECK BOTH TEMP CONTROLLERS RT CONTROLLER SHOWED FLT DECK TRIM VALVE FAULT WHICH CLEARED.  DUE PREVIOUS HISTORY 15 APR CONTINUED MEL 21 21C.  INSTALLED PLAC VERIFIED FAULT REF MM 21 60 00, FOUND AIR FILTER OBSTRUCTED & SENSOR ELEMENT COVERED WITH CONTAMINANTS.  CLEAN FILTER & SENSOR.  OPERATED PACK & CONFIRMED GOOD TEMP RESPONSE SYS OPS NML.  CLEARED MEL 21 21C CN 6424720 P C REM.
